# SDR SWAA2022111556450

- Difficulty date: October 5, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG RIGHT SIDE STA.663; VAPOR BARRIER WEB HAS 2EA CRACKS / [01] MEASUREMENTS;[02] CLEANED AND PREPARED CRACK DAMAGE AREA AS MARKED FOR REPAIR ON RIGHT SIDE VAPOR BARRIER; STOP DRILL CRACK; PERFORMED DRY OUT; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[03] VERIFIED STEP 1;[04] VERIFIED STEP 2. OK TO APPLY REPAIR.;[05] REPAIRED CRACK DAMAGE ON MLG RIGHT SIDE VAPOR BARRIER STA 663 WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1690463 AND PO#1774613;[06] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[07] VERIFIED STEP 5 AND 6;[08] LATE ENTRY.APPLIED TEFLON PAINT ON MLG RIGHT SIDE (VAPOR BARRIER WEB) REF: B 737 AMM 51-21-81-370-802;[09] VERIFIED STEP #8; TEFLON PAINT APPLIED.;[10] REPAIRED MLG R/H SIDE VAPOR BARRIER STA 663 WITH PERMANENT REPAIR REF SRM 51-70-04-2R-10; MATERIAL USED PO#1690463 AND PO#1774613; AND APPLIED TEFLON PAINT REF: AMM 51-21-81-370-802;[11] FINAL INSPECTION; R/H MLG VAPOR BARRIER REPAIRED; WORK ACCOMPLISHED.
